319 0

FUZZY APPROXIMATE OF DERIVATIONS

Title
FUZZY APPROXIMATE OF DERIVATIONS
Author
박춘길
Keywords
fuzzy Banach algebra; fixed point; Hyers-Ulam stability; fuzzy derivation; Cauchy-Jensen functional equation; Cauchy-Jensen functional inequality
Issue Date
2015-11
Publisher
UNIV POLITEHNICA BUCHAREST
Citation
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, v. 77, NO 4, Page. 33-44
Abstract
Using the fixed point method, we prove the Hyers-Ulam stability of fuzzy derivations on fuzzy Banach algebras associated with the Cauchy-Jensen functional equation and the Cauchy-Jensen functional inequality.
URI
https://www.scientificbulletin.upb.ro/rev_docs_arhiva/fulle41_966139.pdfhttp://hdl.handle.net/20.500.11754/28707
ISSN
1223-7027
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE